# SDR SWIA200211114

- Difficulty date: August 1, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 28,304 hours, 32,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1041
- Condition: Discharged
- Location: Cabin
- Part time: 5,726 hours, 7,310 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKEOFF, FLOOR LEVEL EMERGENCY LIGHTING FROM ROW 6 TO AFT OF AIRCRAFT ILLUMINATED.  COULD NOT BE EXTINGUISHED.  REPLACED EMERGENCY LIGHT BATTERY AT ROW 8.  OPS CHECK GOOD.
